# SDR DALA12007473127

- Difficulty date: September 4, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOORBEAM -Y765 BETWEEN FR64 AND FR65 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 CHECKED LIMITS DIMENSION: L=2.3" W=1.1" D=0.080".  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15.  R & R FLOORBEAM IAW SRM 51-42-11.
